Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 June 2008

New Approach to Compute Integral Transforms

A. Adawi & F. Awawdeh

Journal of Mathematics and Statistics, Volume 4, Issue 2, pp. 94–97 · doi.org/10.3844/jmssp.2008.94.97

6,716 accesses4,056 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

Integral transforms find special applicability within scientific and mathematical disciplines. A powerful and efficient homotopy methodology in evaluating integrals arises in integral transforms was presented. The method depends on solving a related first order linear differential equation by homotopy analysis method HAM. The Laplace transform, Fourier transform and the moment generating function of the standard normal distribution were used as test examples to show the efficiency of the method. The results obtained justify the advantage of this methodology. MATLAB 7 was used to carry out the computations.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Adawi, A. & Awawdeh, F. (2008). New Approach to Compute Integral Transforms. Journal of Mathematics and Statistics, 4(2), 94–97. https://doi.org/10.3844/jmssp.2008.94.97

Licence
© Science Publications
Issue
Volume 4, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
New Approach to Compute Integral TransformsJournal of Mathematics and Statistics · Volume 4, Issue 2 · pp. 94–97 · © Science PublicationsDownload